# SDR UF6A981221

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: JD255J0282000
- Condition: Damaged
- Location: Bs 308
- Part time: 14,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AFT BAGGAGE, FORWARD BULKHEAD, ATTACHMENT ANGLE FOR SURROUND ON RIGHT HAND SIDE OF FUSELAGE AT STA 308AS HAS SEVERAL HOLES THAT ARE OVER-DRILLED WITH CRACKS.  MAINTENANCE REPAIRED DAMAGE IAW DER REPORT NR 98-199.  (X)
